# SDR 06FDEA2849

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46871
- Aircraft time: 82,820 hours, 22,475 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT INBOARD AILERON SUPPORT ASSY ACTUATOR A FRAME, O/B BARREL NUT BOLT HOLE IS CORRODED.
